# SDR ASOA201001051

- Difficulty date: July 28, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 16,477 hours, 14,898 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 460 FLOOR SUPPORT FITTING CRACKED APPROX 1" LONG OTBD SIDE OF RBL 9.   REMOVED DAMAGED FLOOR SUPPORT FITTING AT FS 460 O/B OF RBL 9 AND INSTALLED NEW SERVICEABLE FITTING IAW SRM 51-42-06, 51-42-21 & 51-40-11.
